# SDR CA100128008

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ON RUNWAY 23, THE FLIGHT CREW REPORTED A TAKEOFF CONFIG WARNING AND ABORTED THE TAKEOFF. THE ACFT OVERRAN THE END OF THE RUNWAY COMING TO REST ON THE ENGINEERED MATERIALS ARRESTING SYS (EMAS). NO INJURIES WERE REPORTED AS A RESULT OF THIS INCIDENT. THE NTSB HAS REQUESTED THAT THE FDR BE QUARANTINED FOR ANALYSIS. THE FAA HAS RELEASED THE ACFT BACK TO PSA FOR THE PURPOSE OF RECOVERING THE ACFT.  PRELIMINARY INSP OF ACFT INDICATES INSIGNIFICANT DAMAGE. FURTHER INSP ONGOING.
